Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Difficulty to focus on computer screen. Eyes strained. Using soft drops. What should I do?

Dec 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1694 Questions
Hello Doctor,
I am a graphics designer so I work a lot on computer abt 10 to 14 hrs in day...
But From 3 day .. I'm feeling difficulty to focus oncomputer screen... somtimes I stain my eyes to focus on screen....

From Today I'm doing more rest... Washing my eyes & using "softdrops" eye drop...
But My work depend on me & I'm depend on my eyes.. so What should I do now?
Posted Wed, 17 Jul 2013 in Vision and Eye Disorders
Answered by Dr. Nsah Bernard 1 hour later

Thanks for posting on XXXXXXX

I am pleased to be able to assist you.

Given your lengthy stay on computer screen, it is normal that you develop strain of your eyes and brain. It can affect your eye sight and even your brain.
It is true that you depend on your computer, but your health is much more important and if develop problems with your sight, you will not even be able to work for those hours. It is best if you took some few days off and also consult with an ophthalmologist or eye specialist.
Problem focusing can result as the use of long hours in front of a computer.
I suggest you stay off computer for a few days so as the regain your focus.
You may continue the eye drops but there will be of no value if your eye is not examined.

Hope this helps and wish you the best.
Dr. Nsah
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor